Journal of New Theory Cover
e-ISSN: 2149-1402
Publisher: Naim ÇAĞMAN

Journal of New Theory

Publication Model: Continuous Publication
Submit a Manuscript
Issue 25

2018

10 Articles
Research Article

Perception of Nano Generalized t<sup>#</sup>-Closed Sets

Sajan Joseph , Ochanan Nethaji , İlangovan Rajasekaran
Open Access | October 6, 2018 | Page 1-7
Research Article

N-Fuzzy BI-Topological Space and Separation Axioms

Faisal Khan , Saleem Abdullah , Muhammad Rahim , Muhammad Shahzad
Open Access | October 6, 2018 | Page 8-15
Research Article

Generalized Topological Notions by Operators

İsmail Ibedou*
Open Access | October 6, 2018 | Page 16-28
Research Article

Separation Axioms Using Soft Turing Point of a Soft Ideal in Soft Topological Space

Ahmed Basim Al-nafee , Luay Abd Al-hani Al-swidi
Open Access | October 6, 2018 | Page 29-37
Research Article

Mathematical Model of Infertility Due to Obesity in Female

Nita H. Shah* , Shivani M. Patel , Moksha H. Satia , Foram A. Thakkar
Open Access | October 6, 2018 | Page 38-49
Research Article

B&delta;g-Homeomorphisms

Jeyasingh Juliet Jeyapackiam , Alwyn Asir
Open Access | October 6, 2018 | Page 50-58
Research Article

On Generalized (Ψ,φ)-Almost Weakly Contractive Maps in Generalized Fuzzy Metric Spaces

Maduraiveeran Jeyaraman , Rengasamy Muthuraj , Mangaiyarkarasu Sornavalli
Open Access | October 6, 2018 | Page 59-64
Research Article

On (m,n)-bi-ideals in LA-semigroups

Open Access | October 6, 2018 | Page 65-71
Research Article

Single Valued Neutrosophic Sub Implicative Ideals of KU-Algebras

Ola Wageeh El–baseer , Samy Mohamed Mostafa
Open Access | October 6, 2018 | Page 72-83